# SDR DALA1107129884

- Difficulty date: January 29, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N677MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47756
- Aircraft time: 68,218 hours, 58,356 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 69 L19-20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR STA 69 BETWEEN L19R AND L20R SKIN CRACKED AT FASTENER. REMOVED DAMAGE IAW SRM 53-04, FIG 38, FABRICATED 1EA FILLER & 1EA DOUBLER IAW SRM 53-34-0, FIG 1, 53-01 FIG 4, 51-10-3.  INSTALLED REPAIR PARTS IAW SRM 53-04, FIG 38 & 51-30-2.  REQUIRED INSPECTION COMPLETED.
